... and for the first week I took it in the morning, and it gave me trouble sleeping, but I started it at night and it helped. But after like ten days I have having trouble sleeping again? Could ability have reversed when I should take it? Should I do morning again?
I had problems with Abilify and sleeping all throughout the time I took it. My husband said it made me talk in my sleep and hallucinate while sleeping, saying I'd say I would talk in my sleep about seeing things on the roof or wall.
Scary! Then when I'd wake up, my butt was dragging for a little while till the Abilify wore off from the night before when I took it.
The doctor I previously had wouldn't really believe all the side effects I told him about, so I fought with the clinic to get a new psych doctor and she listened! Especially when I said I'd like to get off the Abilify and have a child. This stuff has unknown effects on unborn babies, according to what I've read. Abilify also made me gain 30 pounds in the first YEAR of taking it. I was started on 10mg dose about 7 years ago. Now that I was fired from a BS stressful job and onto a happier job, I've seen that Abilify isn't needed any more. But if you get off the Abilify, make sure the doctors step your dose down gradually, or you will get nasty headaches from it. Just missing one day's dose at any mg dosage will give you a headache. The first week and a half off of Abilify, I fought with migraine level headaches. UGH
I suspect you're having problems sleeping while on Abilify like I was with the talking in sleep and sleep hallucinations. This is just my thoughts and experience with being on it for so dang long.
My physician wasn't too thrilled that my psych docs kept me on it so long, and she could see what it was doing to me...
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2011 • 7 answers
Posted 26 Aug 2012 • 4 answers
Posted 20 Sep 2012 • 1 answer
Posted 22 Jan 2015 • 3 answers
On 50mgs of Pristiq for 1 month and stopped 2 days ago because I was sleeping too much and feeling..
Posted 25 May 2017 • 0 answers